# SDR YENA2023113001503

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / CENTER WING BOX / TOP SKIN PANEL / UPPER SURFACE / BETWEEN FR41-42 AT BEAM Y1292 TO Y1732 / CORROSION - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
